Facebook Pixel
EmpowHER Guest

I have bad case of diarea 2 weeks I've tried store. bouht Imodium and. Kaopectate

By Anonymous July 26, 2017 - 10:40am
Rate This

Add a Comment1 Comments

HERWriter Guide

Hello Anon

Thank you for writing.

This kind of diarrhea can be very dehydrating and the medications you are using generally work well. Since they are not working, you need to see the doctor. You could have some sort of infection in your digestive tract or a virus that needs some other kind of medication. The medications you are taking will only treat the diarrhea, not what is actually causing it.

July 26, 2017 - 1:51pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.